# SDR 2010FA0001060

- Difficulty date: September 16, 2010
- Submitted: September 28, 2010
- Operation: General aviation
- Aircraft: N9855F
- Make and model: Lkheed P2V5F
- Aircraft serial: 131445
- Aircraft time: 12,615 hours, 5,747 cycles
- Engine: Wright R3350*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Regulator Valve
- Part number: HC5520
- Part serial: 695
- Condition: Worn
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(NI6R) ON APPROACH FOR LANDING, THE AIRCREW DISCOVERED THE MAIN HYD SYS WOULD NOT BUILD PRESSURE ABOVE 1,000 PSI. NORMAL IN-FLIGHT OPERATING RANGE IS 1,400 - 1,725 PSI. AN IN-FLIGHT EMERGENCY WAS DECLARED, THE ACFT LANDED SAFELY, AND WAS TOWED FROM THE ACTIVE RUNWAY. DISCREPANCY WAS SUBSEQUENTLY DUPLICATED BY MX AND TROUBLESHOOTING REVEALED THE HYD PRESSURE REGULATOR VALVE WAS CHATTERING AND BYPASSING FLUID INTERNALLY. THE VALVE WAS R & R, PROPERLY ADJUSTED, AND FUNCTIONALLY CHECKED GOOD. DISASSEMBLY OF THE VALVE REVEALED INTERNAL WALL TO BE WORN AND DAMAGED.
